# SDR MK1Y2019100610003

- Difficulty date: October 4, 2019
- Submitted: October 6, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 84,878 hours, 15,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1417-1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN STA 1417 AAND STA 1439, STR 37-38R, DENT DIMENSION:Y=0.067", A=1.24", RATIO: A/Y=18
